Naloxone – Patients/Caregivers

About Naloxone

  • Opioids can slow or stop your ability to breathe. Naloxone can reverse the effects of the opioids, and restore the ability to breathe.

  • Naloxone is a safety measure, similar to a fire extinguisher. It’s good to have available, but hopefully you never need to use it.

  • Ensure a family member or loved one knows where to access the naloxone in case of an emergency.

Response to Overdose:

1. Check responsiveness

• Look for any of the following:
• No response, even after attempts to wake • Breathing slows or stops
• Lips and fingernails turn blue or gray

2.  Call 911 and give naloxone

• If no reaction in 3 minutes, give second naloxone dose.

3. Do rescue breathing and/or chest compressions

• Follow 911 dispatcher instructions

4. Stay with person until help arrives

OpiRescue App

OpiRescue is a free overdose support tool provided by OpiSafe, a safe opioid prescribing platform for care providers.

How to give Naloxone

There are four common naloxone products. Follow the instructions for the type you have.

klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj